View Full Version : Noticed shedding after 8 months on Propecia

02-22-2016, 07:55 PM
I started taking Propecia 8 months ago and I saw results within 3-4 months. No sides! It has now been 8 months and I am starting to see some shedding. I am getting concerned that the Propecia has stopped working or is it just normal to shed here and there on this drug? Could my hair just be going through a natural shedding phase the same if I was not loosing hair? Has anyone had the same thing happen? There have been a few weekends where I didn't take the Propecia so I wondered if missing a few doses could cause it.

My DHT was measured and it was below normal while on the drug so why would I loose hair from DHT if my blood levels were not even in the normal range?

I know you all may not know the the answers to my concerns but any input helps! Thanks.

02-22-2016, 10:32 PM
I had a shed around 9 month, it lasted around 3 weeks.

No missing a few dosages should not cause a shedding.